# SDR DALA2023051904007

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 93,201 hours, 24,619 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 AD - AA // DAMAGES WERE FOUND AT RH ENG DRAF FTG CLAM-UP IN HOLES 11 TO 18 AS FOLLOW: HOLE #11 CORROSION ON SKIN BETWEEN 8-9 CLOCK POSITION, HOLE #12 SCRATCHES ON SKIN AND FITTING ALL AROUND, HOLE #13 CORROSION ON SKIN BETWEEN 12-3 AND GOUGE ON FITTING EDGE AT 12 CLOCK POSITIONS, HOLE #14 CORROSION ON SKIN BETWEEN 12-3 AND FITTING BETWEEN 8-9 CLOCK POSITIONS, HOLE #15 SCRATCHES ON SKIN AND FITTIN BETWEEN 2-3 CLOCK POSITION, HOLE #16 CORROSION ON SKIN BETWEEN 10-12 AND FITTING AT 3 CLOCK POSITIONS, HOLE #17 CORROSION ON SKIN ALL AROUND, HOLE #18 CORROSION ON SKIN AT 12 AND FITTING BETWEEN 2-3 CLOCK POSITIONS IN REFERENCE TO CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00170 CORROSION LEVEL 2 HOLES #11 #12 #13 #14 #15 #16 #17 AND #18 WERE REPAIRED PER ER/A 576658-14AD REV:B; SECTION VII: PERMANENT REPAIR. (2771240)
